# SDR JJBA20250421061

- Difficulty date: April 20, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N14168
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500840
- Aircraft time: 41,064 hours, 28,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE FWD EMERGENCY CEILING LIGHT INOPERATIVE. REMOVED AND REPLACED AISLE FWD EMERGENCY CEILING LIGHT. OPS CHECK SAT.
